# SDR SWIA2025100700002

- Difficulty date: October 2, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N630SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000996
- Aircraft time: 497 hours, 378 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2 LOW QTY IN FLT FOLLOWED BY HYD 2 LOW PRESS. RAN QRH. NO HYD 2 QTY, USED ALTERNATE MLG HANDLE.  (FLIGHT 5971) REFERENCE AML 1718965 DUE TO FAILURE OF NO 2 HYD CREW USED EMERGENCY-EXTENSION SYS, C/W LANDING GEAR FREE-FALL CONDITION INSPECTION PER AMM 05-50-14. REFERENCE AML 1718967 FOR C/W INSPECTION DUE TO HYD 2 EDP RUNS DRY PER AMM 05-50-23. REFERENCE AML 1719310 FOR OPS CHECK NWS DUE TO CREW REPORT NO NWS CAUSE NO HYD 2 QTY. REFERENCE AML 1718509 FOR R & R HYD 2 EDP PRESSURE LINE DUE TO LEAK. REFERENCE AML1718507 FOR HYD 2 EDP R & R DUE TO DRY RUNS. REFERENCE AML 1718927 FOR REMOVED & REINSTALLED ENG ANTI ICE VALVE .  REFERENCE AML 1718928 FOR REMOVED & REINSTALLED OIL COOLER FOR FOM.
